Virial functionals in fluid dynamics

Vladimirov, V.A. and Ilin, K.I. (2003) Virial functionals in fluid dynamics. Moscow Mathematical Journal, 3 (2). pp. 691-709. ISSN 1609-4514

Abstract

Metadata

Authors/Creators:
  • Vladimirov, V.A.
  • Ilin, K.I.
Institution: The University of York
Academic Units: The University of York > Mathematics (York)
Depositing User: York RAE Import
Date Deposited: 26 Mar 2009 13:55
Last Modified: 26 Mar 2009 13:55
Status: Published
Publisher: Independent University of Moscow

Share / Export